# SDR SWAA2023050827779

- Difficulty date: April 15, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241BF IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4. FLOOR PANEL IS DAMAGED BEYOND ECONOMICAL REPAIR; AND EXCEEDS ALLOWABLE DAMGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL REQUIRES REPLACEMENT IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A NOTE.  ROUGH CUT FLOOR PANEL 241BF USING BMS4-17 TY6 LOT# 1522265-1 AND LOCATED HOLES IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A TABLE 204; AND BAC DWG 144A5810 ID:0018.;[02] COUNTERBORED HOLES AND INSTALLED INSERTS USING BMS5-107 LOT#AK2KP8383K-1 AND CURED USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023 AND PART MARKED FLOOR PANEL AS REQUIRED IAW SRM 53-00-50-2R-0 PARAGRAPH 3.S(1); AND DWG 144A5810 ID:0018.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET: JOB COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4
